MAUDE Adverse Event Report: MEDLINE INDUSTRIES LP MEDLINE; CATHETER,FOLEY,100%SILICONE,16FR,10ML,LF

MEDLINE INDUSTRIES LP MEDLINE; CATHETER,FOLEY,100%SILICONE,16FR,10ML,LF
Catalog Number DYND11502
Medical Device Problem Code Inflation Problem (1310)
Health Effect - Clinical Code Hemorrhage/Blood Loss/Bleeding (1888)
Date of Event 12/24/2025
Type of Reportable Event Malfunction
Event or Problem Description
Balloon of catheter deflated causing it to fall out.
 
Additional Manufacturer Narrative
It was reported that after the device was changed, the provider's office received a call that the device fell out with bleeding.The patient went to the er and it was noted that the balloon was deflated.The catheter was replaced.In an abundance of caution, this medwatch is being filed.If any further relevant information is identified or obtained,.

Brand Name
MEDLINE
Common Device Name
CATHETER,FOLEY,100%SILICONE,16FR,10ML,LF
Manufacturer (Section D)
MEDLINE INDUSTRIES LP
three lakes drive
northfield IL 60093
Manufacturer Contact
kelly zampella
three lakes drive
northfield, IL 60093
MDR Report Key24131674
Report Number1417592-2026-00061
Device Sequence Number20175999
Product Code EZL
UDI-Device Identifier10884389034538
UDI-Public10884389034538
Combination Product (Y/N)N
Initial Reporter StateVT
Initial Reporter CountryUS
PMA/510(K) Number
K082815
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 01/21/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Device Catalogue NumberDYND11502
Device Lot Number59223102786
Was Device Available for Evaluation? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 01/02/2026
Initial Report FDA Received Date01/21/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured10/01/2023
Usage of Device Unknown
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient Age30 YR
Patient SexMale
Patient Weight39 KG